Skip Navigation Links
Journal of Applied Nonlinear Dynamics
Miguel A. F. Sanjuan (editor), Albert C.J. Luo (editor)
Miguel A. F. Sanjuan (editor)

Department of Physics, Universidad Rey Juan Carlos, 28933 Mostoles, Madrid, Spain


Albert C.J. Luo (editor)

Department of Mechanical and Industrial Engineering, Southern Illinois University Ed-wardsville, IL 62026-1805, USA

Fax: +1 618 650 2555 Email:

Existence of Solutions for Fractional Delay Integrodifferential Equations

Journal of Applied Nonlinear Dynamics 1(4) (2012) 309--319 | DOI:10.5890/JAND.2012.10.001

K. Balachandran $^{1}$, S. Kiruthika$^{1}$, M. Rivero$^{2}$, J.J. Trujillo$^{3}$

$^{1}$ Department of Mathematics, Bharathiar University, Coimbatore-641 046, India

$^{2}$ Departamento de Matemática Fundamental, Universidad de La Laguna, 38271 La Laguna, Tenerife, Spain

$^{3}$ Departamento de Análisis Matemático, Universidad de La Laguna, 38271 La Laguna, Tenerife, Spain

Download Full Text PDF



n this article, we study the existence of solutions for a class of fractional integrodifferential equations with time varying delay by using the resolvent operators and fixed point technique. The main results present in this paper improve some results on this issue that have been studied recently. An example is provided to illustrate our main theoretical results.


The second author is thankful to UGC, New Delhi for awarding BSR Fellowship and the last two authors are thankful to project MTM2010-16499 from the MICINN of Spain.


  1. [1]  Hilfer, R. (2000), Applications of Fractional Calculus in Physics, World Scientific, Singapore.
  2. [2]  Luchko,Y.F., Rivero, M., Trujillo, J.J., and Velasco, M.P. (2010), Fractional models, non-locality, and complex systems, Computers and Mathematics with Applications, 59, 1048-1056.
  3. [3]  Driver, R.D. (1977), Ordinary and Delay Differential Equations, Springer-Verlag, New York.
  4. [4]  Balachandran, K. and Chandrasekaran, M. (1996), Existence of solutions of a delay differential equation with nonlocal condition, Indian Journal of Pure and Applied Mathematics, 27, 443-449.
  5. [5]  Baleanu, D., Maaraba, T. and Jarad, F. (2008), Fractional variational principles with delay, Journal of Physics A: Mathematical and Theoretical, 41, Article ID 315403.
  6. [6]  Balachandran, K. and Trujillo, J.J. (2010), The nonlocal Cauchy problem for nonlinear fractional integrodifferential equations in Banach spaces, Nonlinear Analysis: Theory, Methods and Applications, 72, 4587-4593.
  7. [7]  Balachandran, K. and Kiruthika, S., (2010), Existence of solutions of abstract fractional impulsive semilinear evolution equations, Electronic Journal of Qualitative Theory of Differential Equations, 2010(4), 1-12.
  8. [8]  Balachandran, K., Kiruthika, S. and Trujillo, J.J. (2011), Existence results for fractional impulsive integrodifferential equations in Banach spaces, Communications in Nonlinear Science and Numerical Simulation, 16, 1970-1977.
  9. [9]  Balachandran, K., Kiruthika, S. and Trujillo, J.J. (2011), On fractional impulsive equations of Sobolev type with nonlocal condition in Banach spaces, Computers and Mathematics with Applications, 62, 1157- 1165.
  10. [10]  Hernández, E., O'Regan, D. and Balachandran, K. (2010), On recent developments in the theory of abstract differential equations with fractional derivatives, Nonlinear Analysis: Theory, Methods and Applications, 73, 3462-3471.
  11. [11]  Li, M., Chen, C. and Li, F.B. (2010), On fractional powers of generators of fractional resolvent families, Journal of Functional Analysis, 259, 2702-2726.
  12. [12]  Balachandran, K. and Kiruthika, S. (2011), Existence results for fractional integrodifferential equations with nonlocal condition via resolvent operators, Computers and Mathematics with Applications, 62, 1350-1358.
  13. [13]  Miller, K.S. and Ross, B. (1993), An Introduction to the Fractional Calculus and Fractional Differential Equations, Wiley, New York.
  14. [14]  Podlubny, I. (1999), Fractional Differential Equations, Academic Press, New York.
  15. [15]  Samko, S.G., Kilbas, A.A. and Marichev, O.I. (1993), Fractional Integrals and Derivatives; Theory and Applications, Gordon and Breach, Amsterdam.
  16. [16]  Caputo, M. (1967), Linear models of dissipation whose Q is almost frequency independent, Part II, Geophysical Journal of the Royal Astronomical Society, 13, 529-539.
  17. [17]  Kilbas, A.A., Srivastava, H.M., and Trujillo, J.J. (2006), Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam.
  18. [18]  Prüss, J. (1993), Evolutionary Integral Equations and Applications, Birkhäuser Verlag, Basel.
  19. [19]  Smart, D.R. (1980), Fixed Point Theorems, Cambridge University Press, Cambridge.
  20. [20]  Bajlekova, E.G. (2001), Fractional Evolution Equations in Banach Spaces, PhD thesis, Eindhoven University of Technology.